Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 122, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 7, 2017, 11:11 PM MDT for Garden County, Nebraska. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 11:11 PM MDT (05:11 UTC)
- Expired
- Jul 8, 2017, 12:15 AM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 153 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:20 PM MDT | TSTM WND GST 60 | 32 N Oshkosh, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 2086 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
615
WUUS53 KLBF 080511
SVRLBF
NEC069-080615-
/O.NEW.KLBF.SV.W.0122.170708T0511Z-170708T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1111 PM MDT FRI JUL 7 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Garden County in the Panhandle of Nebraska...
* Until 1215 AM MDT
* At 1111 PM MDT, a severe thunderstorm was located 12 miles north of
Crescent Lake National Wildlife Refuge, or 25 miles southeast of
Alliance, moving south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Lisco, Crescent Lake National Wildlife Refuge, Rackett, Dogtown
Flats, Deer Lake, Britton Lake, Kincaid Lake, Richardson Lake,
Mumper, Jerry Lake, Adams Flats, Sugar Loaf Hill and Tralnor Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4193 10264 4197 10209 4149 10202 4145 10262
TIME...MOT...LOC 0511Z 354DEG 21KT 4191 10244
HAIL...1.50IN
WIND...60MPH
$$
CDC3 follow-up statements
763
WWUS53 KLBF 080522
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1122 PM MDT FRI JUL 7 2017
NEC069-080615-
/O.CON.KLBF.SV.W.0122.000000T0000Z-170708T0615Z/
Garden NE-
1122 PM MDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR CENTRAL GARDEN COUNTY...
At 1122 PM MDT, a severe thunderstorm was located 7 miles north of
Crescent Lake National Wildlife Refuge, or 28 miles southeast of
Alliance, moving south at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lisco, Crescent Lake National Wildlife Refuge, Rackett, Dogtown
Flats, Deer Lake, Britton Lake, Kincaid Lake, Richardson Lake,
Mumper, Jerry Lake, Adams Flats, Sugar Loaf Hill and Tralnor Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4193 10264 4197 10209 4149 10202 4145 10262
TIME...MOT...LOC 0522Z 354DEG 21KT 4184 10243
HAIL...1.50IN
WIND...60MPH
$$
CDC473
WWUS53 KLBF 080546
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1146 PM MDT FRI JUL 7 2017
NEC069-080615-
/O.CON.KLBF.SV.W.0122.000000T0000Z-170708T0615Z/
Garden NE-
1146 PM MDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR CENTRAL GARDEN COUNTY...
At 1145 PM MDT, a severe thunderstorm was located 11 miles south of
Crescent Lake National Wildlife Refuge, or 11 miles north of Oshkosh,
moving south at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lisco, Crescent Lake National Wildlife Refuge, Rackett, Dogtown
Flats, Deer Lake, Britton Lake, Kincaid Lake, Richardson Lake,
Mumper, Jerry Lake, Adams Flats, Sugar Loaf Hill and Tralnor Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4193 10264 4197 10209 4149 10202 4145 10262
TIME...MOT...LOC 0545Z 008DEG 11KT 4158 10238
HAIL...1.50IN
WIND...60MPH
$$
Roberg112
WWUS53 KLBF 080609
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1209 AM MDT SAT JUL 8 2017
NEC069-080618-
/O.EXP.KLBF.SV.W.0122.000000T0000Z-170708T0615Z/
Garden NE-
1209 AM MDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL
EXPIRE AT 1215 AM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with thunderstorms in central Garden County.
LAT...LON 4193 10264 4197 10209 4149 10202 4145 10262
TIME...MOT...LOC 0608Z 354DEG 21KT 4145 10236
$$
RobergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 10:21 PM MDT, 50 minutes earlier.
Area forecast discussion, Jul 7, 10:21 PM MDT, 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1121 PM CDT Fri Jul 7 2017 .SYNOPSIS... Issued at 303 PM CDT Fri Jul 7 2017 H5 analysis this morning had a high pressure over the four corners with a ridge extending north into the Yukon and central Alaska. West of this feature, a closed low was present over the Gulf of Alaska, while east of the ridge, a closed low was located off the northern tip of Quebec. A trough of low pressure extended south into the Great Lakes and Mid-Atlantic. On the northern periphery of the high, a weak shortwave tracked across western and central Nebraska this morning and brought isolated showers and thunderstorms to portions of central Nebraska. Very little in the way of rain fell with the showers this morning as they tracked to the southeast. A second wave was located mid day across Montana and was approaching sern Montana and the Black Hills. At the surface, a stationary front was anchored across central Kansas and transitioned west into Colorado where it turned north along the front ranges of Colorado and Eastern Wyoming. Light easterly winds and much cooler temperatures were present across western and north central Nebraska this afternoon. Readings as of mid afternoon were in the 80s to lower 90s. && .SHORT TERM...(This evening through Saturday night) Issued at 303 PM CDT Fri Jul 7 2017 Tonight through Saturday night: Thunderstorm chances is the main forecast concern over the next 24 to 36 hours. for tonight: The disturbance, currently over Montana, will continue to slide to the southeast this evening. Based on the latest HRRR, convection will initiate in the Black Hills, entering the northern panhandle sometime around 00z this evening. Shear parameters remain favorable for super cell thunderstorms with weak southeasterly and easterly winds at the surface and northwesterly mid level winds. With respect to the severe threat, it will be highly conditional on whether or not convection can initiate over the black hills and nern Wyoming over the next couple of hours. The HRRR does initiate it and lift it sewd into the forecast area, but this is the only model which does develop decent convection this evening. The NAM12, GFS, and WARW initiate only a small amount of thunderstorms if any at all. Right now, I do have a mention of thunderstorms in the western and southwestern forecast area this evening which will suffice if the HRRR were to verify. Will keep the mention in the 20 to 30 percent range as it should be isolated in coverage at best. For Saturday, the short range solutions stall out a frontal boundary from the northeast to the southwestern portion of the forecast area. Moisture will pool along the boundary with SB CAPES reaching 2000- 3000 J/KG by mid afternoon Saturday. This is along and south of a line from O'Neill to Imperial. Have introduced pops across the forecast area Saturday afternoon into the evening hours INVOF the front. The only place I feel confident in a dry forecast ATTM is in the northwestern CWA. Elsewhere, have posted some 20 to 30 pops during the late afternoon and early evening hours INVOF the front. Shear will once again remain favorable for super cell thunderstorms, so cannot rule out the threat for severe storms Saturday afternoon/evening. .LONG TERM...(Sunday through Friday) Issued at 303 PM CDT Fri Jul 7 2017 Mid range (Sunday through Monday): On Sunday, a weak frontal boundary, will once again set up across the forecast area and serve as the focal point for thunderstorms. Both the NAM12 and GFS solns, develop convection in the vicinity of the front Sunday afternoon/evening. The main difference is location with the NAM12 favoring central and southern portions of the forecast area while the GFS favors northern areas. With a compromise between the two solutions, placed the front across the central CWA as well as the highest pops, albeit slight chances. Deep layer wind shear is much weaker on Sunday, so storms should be fairly weak and limited to the late afternoon/early evening hours. On Monday, the frontal boundary will lift north as a warm front. Very warm air will push into the forecast area from the southwest. With the front north of the area, temperatures will soar to the century mark across western and north central Nebraska. The latest mex guidance has temps well above 100 degrees across the region Monday and this looks on track given where the front is located. Monday night through Friday: Hot temperatures will continue across western and north central Nebraska into next week. Persistent ridging aloft will remain entrenched across the intermountain west and high plains well into the end of next week. There will be a limited threat for thunderstorms during the peak heating times of each day as weak shortwaves rotate around the northern periphery of the closed low. Pops were limited mainly to the late afternoon and evening hours in the outer periods, as little or no model agreement exists for precipitation. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 1121 PM CDT Fri Jul 7 2017 The convection across Wrn Neb should grow upscale overnight and move southeast...generally tracking along and west of highway 83. The thunderstorms should dissipate by 12z. The forecast uses a blend of the HRRR and RAP models. The thunderstorm coverage shown in those models was shifted west about 50 miles to line up with the ongoing thunderstorm activity. Other storm activity...generally scattered...is expected across Wrn/Ncntl Neb, 18z Saturday aftn-00z Saturday evening. The model blend listed above is the basis for this forecast also. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Jul 7, 2:16 PM MDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 316 PM CDT Fri Jul 7 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 316 PM CDT Fri Jul 7 2017 /216 PM MDT Fri Jul 7 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Storms will develop over the panhandle late this afternoon, moving southeast into western Nebraska through the evening hours. Some storms this evening may be strong. The main threats will be strong winds and lightning caused grass fires. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Thunderstorms will be possible Saturday and Saturday night, over a large portion of western and north central Nebraska. Strong storms are possible late Saturday afternoon into the evening hours, mainly east of a line from Oshkosh to Cody. The main weather threats will be damaging winds, large hail and lightning induced grass fires. Beyond Saturday night, thunderstorms are possible each day during the late afternoon and evening hours. At this time, the threat for organized severe storms is low. Hot temperatures will settle into western and north central Nebraska next week with readings approaching 100 degrees Monday through Thursday, west of highway 83. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Special weather statement, Jul 7, 8:57 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
857 PM MDT FRI JUL 7 2017
NEZ004-094-080345-
Sheridan NE-Western Cherry NE-
857 PM MDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND NORTHERN
SHERIDAN COUNTIES UNTIL 945 PM MDT...
At 857 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Batesland to 8 miles north of
Hay Springs. Movement was southeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Gordon, Rushville, Clinton, Lone Butte, Irwin, Intersection of
Highway 87 and Larabee Road, Highway 27 crossing the Niobrara River,
Smith Lake State Wildlife Management Area, Mount Maria, Intersection
of Highway 20 and Irwin Road, Highway 250 crossing the Niobrara
River, Shell Lake State Wildlife Management Area, Rock Hill, Bayonne,
Intersection of Highway 27 and Mills Road, Hoover Lake and Metcalf
State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 83 and 122.
Highway 250 between mile markers 24 and 48.
Highway 61 near mile marker 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4268 10171 4233 10251 4292 10271 4300 10236
4300 10208
TIME...MOT...LOC 0257Z 324DEG 28KT 4302 10215 4280 10264
CDCSpecial weather statement, Jul 7, 9:40 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service North Platte NE 940 PM MDT FRI JUL 7 2017 NEZ023-035-080430- Grant NE-Arthur NE- 940 PM MDT FRI JUL 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARTHUR AND SOUTHWESTERN GRANT COUNTIES UNTIL 1030 PM MDT... At 939 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of Arthur, moving south at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Arthur, Sand Puddin Lake, Velma, Haythorn Lake and Jensen Lake. This includes the following highways... Highway 61 between mile markers 119 and 145. Highway 92 between mile markers 165 and 171. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4189 10193 4181 10166 4151 10150 4150 10195 TIME...MOT...LOC 0339Z 354DEG 17KT 4172 10180 CDC
Special weather statement, Jul 7, 9:42 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
942 PM MDT FRI JUL 7 2017
NEZ004-094-080430-
Sheridan NE-Western Cherry NE-
942 PM MDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1030 PM MDT...
At 942 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Spring Creek to 20 miles
south of Rushville. Movement was southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Cody, Merriman, Kilgore, Nenzel, Medicine Lake, Eli, Big Hill, Billys
Lake, Rock Hill, Cody Lake, Anderson Bridge State Wildlife Management
Area, Diamond Lake, Indian Hill, Watson Lake, Highway 61 crossing the
Snake River, Steer Creek Campground, Morgan Lake, Schoolhouse Lake,
Highway 27 crossing the Niobrara River and Smith Lake State Wildlife
Management Area.
This includes the following highways...
Highway 20 between mile markers 136 and 177.
Highway 250 between mile markers 1 and 34.
Highway 2 between mile markers 107 and 111.
Highway 61 between mile markers 187 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4283 10090 4282 10086 4201 10249 4245 10257
4300 10156 4300 10090
TIME...MOT...LOC 0342Z 336DEG 26KT 4322 10108 4242 10250
CDCLocal storm report, Jul 7, 10:24 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 28 S MERRIMAN 42.52N 101.70W
07/07/2017 E1.00 INCH CHERRY NE PUBLIC
0807 PM HAIL 4 E LEWELLEN 41.33N 102.07W
07/07/2017 M1.00 INCH GARDEN NE STORM CHASER
0932 PM FUNNEL CLOUD 13 W BIG SPRINGS 41.06N 102.32W
07/07/2017 DEUEL NE TRAINED SPOTTER
FUNNEL CLOUD OBSERVED. DID NOT TOUCH DOWN. WAS THIN AND
ROPE LIKE.
0950 PM HAIL 10 WSW BIG SPRINGS 41.01N 102.26W
07/07/2017 M1.50 INCH DEUEL NE TRAINED SPOTTER
&&
CCOLESpecial weather statement, Jul 7, 10:24 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
1124 PM CDT FRI JUL 7 2017
NEZ004-005-022-023-094-080515-
Sheridan NE-Eastern Cherry NE-Grant NE-Western Cherry NE-Garden NE-
1124 PM CDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHERRY...NORTHWESTERN GRANT...
NORTHERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1215 AM
CDT/1115 PM MDT/...
At 1123 PM CDT/1023 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Lakeview to 7 miles east of Antioch. Movement was southeast at 30
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Valentine, Ellsworth, Hyannis, Cody, Kilgore, Nenzel, Merritt
Reservoir, Medicine Lake, Ashby, Crescent Lake National Wildlife
Refuge, Crookston, Eli, Big Hill, Dipping Vat Meadow, Billys Lake,
Intersection of Highway 61 and Survey Valley Road, Richardson Lake,
Highway 97 crossing the Niobrara River, Indian Hill and Whitman Road
crossing the North Branch of the Middle Loup River.
This includes the following highways...
Highway 20 between mile markers 139 and 211.
Highway 250 between mile markers 1 and 17.
Highway 2 between mile markers 101 and 148.
Highway 61 between mile markers 159 and 223.
Highway 97 between mile markers 89 and 141.
Highway 12 between mile markers 1 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4264 10044 4211 10147 4159 10259 4212 10262
4298 10159 4300 10070 4299 10020
TIME...MOT...LOC 0423Z 333DEG 27KT 4301 10068 4208 10247
CDCSpecial weather statement, Jul 7, 10:34 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
1034 PM MDT FRI JUL 7 2017
NEZ022-035-080515-
Arthur NE-Garden NE-
1034 PM MDT FRI JUL 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR AND EAST
CENTRAL GARDEN COUNTIES UNTIL 1115 PM MDT...
At 1034 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Arthur, moving south at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Bourquim Hill and Velma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4167 10197 4164 10181 4141 10180 4142 10214
4162 10203
TIME...MOT...LOC 0434Z 016DEG 12KT 4160 10192
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:27 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| Jul 7, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 56 min |
| Jul 7, 6:54 PM MDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jul 7, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Keith | 30 min |
| Jul 7, 7:31 PM MDT | Special Weather Statement | LBF | Grant | 44 min |
| Jul 7, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 66 min |
| Jul 7, 7:41 PM MDT | Special Weather Statement | LBF | Deuel | 49 min |
| Jul 7, 8:15 PM MDT | Special Weather Statement | LBF | Deuel | 45 min |
| Jul 7, 8:19 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 41 min |
| Jul 7, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 63 min |
| Jul 7, 8:57 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| Jul 7, 9:40 PM MDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jul 7, 9:42 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| Jul 7, 10:24 PM MDT | Special Weather Statement | LBF | Cherry | 51 min |
| Jul 7, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 48 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | LBF | Arthur | 41 min |
| Jul 7, 11:56 PM MDT | Special Weather Statement | LBF | Deuel | 49 min |
| Jul 8, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.